Pseudo-groupes de Lie elliptiques
Séminaire Jean Leray, no. 1 (1969-1970), pp. 1-59.
@article{SJL_1969-1970___1_1_0,
     author = {Malgrange, Bernard},
     title = {Pseudo-groupes de Lie elliptiques},
     journal = {S\'eminaire Jean Leray},
     pages = {1--59},
     publisher = {Coll\`ege de France},
     number = {1},
     year = {1969-1970},
     language = {fr},
     url = {http://archive.numdam.org/item/SJL_1969-1970___1_1_0/}
}
Malgrange, Bernard. Pseudo-groupes de Lie elliptiques. Séminaire Jean Leray, no. 1 (1969-1970), pp. 1-59. http://archive.numdam.org/item/SJL_1969-1970___1_1_0/

Agiton, S., Douglis, A., Nirenberg, L. [1] Estimates near the boundary for solutions of elliptic partial differential équations satisfying général boundary conditions I, Comm. Pure Appl. Math. 12(1959) p. 623-727. | MR 125307 | Zbl 0093.10401

Bernard, D. [1] Sur la géométrie différentielle des G-structures, Ann. Inst. Fourier 10 (1960) p. 153-275. | Numdam | MR 126800 | Zbl 0095.36406

Douady, A. [1] Le problème des modules pour les sous-espaces analytiques compacts d'un espace analytique donnée Ann. Inst. Fourier 16-1(1966) p. 1-98. | Numdam | MR 203082 | Zbl 0146.31103

Douglis, A., Nirenberg L. [1] Interior estimates for elliptic systems of partial differential equations, Comm. Pure Appl. Math. 8(1955) p. 503-538. | MR 75417 | Zbl 0066.08002

Ehrenpreis, L., Guillemin, V.W., Sternberg, S. [1] On Spencer's estimates for δ-Poincaré, Ann. of Math. 82(1965) p. 128-138. | Zbl 0178.11302

Friedman, A. [1] Regularity of solutions of non-linear elliptic and parabolic equations, J. Math. Mech. 7(1958) p. 43-60. | MR 118970 | Zbl 0078.27702

Frolicher, A., Nijenhuis, A. [1] Theory of vector-values differential forms I, Proc. Kon. Ned. Akad. Wet. Amsterdam, 59(1956) p. 338-359. | Zbl 0079.37502

Goldschmidt, H. [1] Existence theorems for analytic linear partial differential equations, Ann. of Math. 86(1967) p. 246-270. | MR 219859 | Zbl 0154.35103

[2] Integrability criteria for systems of non-linear partial differential equations, J. Diff. Geometry 1(1967) p. 269-301. | Zbl 0159.14101

[3] Prolongations of linear differential équations I. Ann. Sc. Ecole Normale Sup. 4-1(1968) p. 417-444. | Numdam | MR 235584

Grauert, H. [1] Ein Theorem der analytischen Garbentheorie und die Modulräume komplexer Strukturen, Publ. Math. I.H.E.S. 5(1960). | Numdam | MR 121814

Grothendieck, A. [1] Techniques de construction en géométrie algébrique, exposés 7-17, Séminaire H. Cartan, Ecole Normale Supérieure, Paris(1960/61).

Guillemin, V.W., Sternberg, S. [1] Deformation theory of pseudogroup structures, Mem. Amer. Math. Soc. 64(1966) p. 1-80. | MR 211421 | Zbl 0169.53001

Kuranishi, M. [1] Lectures on involutive systems of partial differential equations, Publ. Soc. Mat. São Paulo (1967) p. 1-75. | Zbl 0163.12001

Malgrange, B. [1] Cohomologie de Spencer (d'après Quillen), Séminaire Mathématique, Orsay (1966)

[2] Sur l'intégrabilité des structures presque-complexes y Roma, Istituto Nazionale di Alta Matematica, Symposia Matematica 2(1968) p. 289-296.

Newlander, A., Nirenherg, L. [1] Complex coordinates in almost-complex manifolds, Ann. of Math. 65 (1957) p. 391-404. | MR 88770 | Zbl 0079.16102

Quê, Ngo Van [1] Non-abelian Spencer cohomology and deformation theory, J. Diff. Geometry (à paraître).

Quillen, D. [1] Formal properties of over-determined systems of linear partial differential equations, Ph. D. thesis, Harvard University (1964) [Non publié].

Singer, J.M., Sternberg, S. [1] The infinité groups of Lie and Cartan, J. Analyse Math. 15(1965) p. 1-114. | Zbl 0277.58008

Spencer, D.C. [1] Déformation of structures on manifolds defined by transitive, continuous pseudogroups I-II, Ann. of Math. 76 (1962) p. 306-445 III, Ann. of Math. 81(1965) p. 389-450. | MR 179811 | Zbl 0192.29603

[2] On deformations of pseudogroups structures, Collected math. papers in honour of K. Kodaira, University of Tokyo Press (à paraître).

Sweeney, W.J. [1] The δ-Poincaré estimate, Pac. J. Math. 20(1967) p. 559-570. | Zbl 0152.29402